# SDR AALA20050058

- Difficulty date: December 16, 2004
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT RIGHT BUTTLINE 49 AT STATION 325 HAS CORROSION 1.0 INCH BY 1.0 INCH WITH DEPTH OF .069.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  FABRICATE REPAIR STRAP OUT OF 301 AND ONE HALF HARD STAINLESS STEEL 0.050 THICK.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISH BLENDS WITH 2 COATS BMS10 11 PRIMER.  FILL BLENDS WITH BMS 5 95 SEALANT.  INSTALL REPAIR STRAP WET WITH BMS 5 95 SEALANT.  FASTNERS TO BE INSTALLED WITH 4 6D SPACING.
